×

Found 9 Documents (Results 1–9)

100
MathJax

The Bochner technique for an \(m\)-dimensional compact manifold with \(SL(m,\mathbb{R})\)-structure. (English. Russian original) Zbl 0926.58002

St. Petersbg. Math. J. 10, No. 4, 703-714 (1999); translation from Algebra Anal. 10, No. 4, 192-209 (1998).
PDF BibTeX XML Cite

Form nets and the lattice of overdiagonal subgroups of the symplectic group over a field of characteristic two. (English. Russian original) Zbl 0927.20028

St. Petersbg. Math. J. 10, No. 4, 651-661 (1999); translation from Algebra Anal. 10, No. 4, 113-129 (1998).
Reviewer: Li Fuan (Beijing)
MSC:  20G35 20E15 20E07
PDF BibTeX XML Cite

Absolute continuity of the two-dimensional periodic magnetic Hamiltonian with discontinuous vector-valued potential. (English. Russian original) Zbl 0922.35101

St. Petersbg. Math. J. 10, No. 4, 579-601 (1999); translation from Algebra Anal. 10, No. 4, 1-36 (1998).
MSC:  35P05 35J10
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification